Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Weight Gain
Apr 11, 2011

I've been on Truvada, Norvir & Reyatez for 2 years, I've put on 25lbs. I can't seem to take the weight off. I excercise, eat healty, meats, fruits, vegetables, about 1,000 calories a day & I'm still gaining. I've had alot of gas lately and I was told that maybe I was eating too many carbohydrates, so I've cut the carbs drastically. This is really frustrating I've always been around 120 lbs so to be 150 lbs is depressing.

Response from Mr. Vergel

I assume that you are eating as much as you used to two years ago. And I will also assume that your level of activity has not changed.

Have your doctor check your thyroid, testosterone, estrogen (I assume you are female) to rule out any hormonal issue.

15% weight gain on Norvir boosted protease inhibitors is not uncommon. It seems that your weight gain is above that.

I would also try to not only cut all sugars and processed starches out but to exercise 3-4 times a week.

Let me know what the hormones show.

Nelson



Previous
excessive itchin
Next
D3 supplemets and Tenofovir-containing ART

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement